Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jan 21, 2016, 6:49 AM CST for Bienville Parish, Natchitoches Parish, Red River Parish, Louisiana. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 21, 2016, 6:49 AM CST (12:49 UTC)
- Expired
- Jan 21, 2016, 7:30 AM CST
- In force
- 41 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Bienville Parish, LA, Natchitoches Parish, LA, Red River Parish, LA
The radar
The Shreveport radar (KSHV), 76 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 21, 6:52 AM CST | HAIL 1 | Hall Summit, LA | QUARTER SIZED HAIL REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 0.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 431 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
105
WUUS54 KSHV 211249
SVRSHV
LAC013-069-081-211330-
/O.NEW.KSHV.SV.W.0007.160121T1249Z-160121T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
649 AM CST THU JAN 21 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
NORTH CENTRAL NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
NORTHEASTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 730 AM CST
* AT 649 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
COUSHATTA...OR 21 MILES NORTHEAST OF MANSFIELD...MOVING EAST AT 30
MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
MARTIN...HALL SUMMIT...SALINE...LUCKY...ASHLAND...CASTOR...BIENVILLE...
LOGGY BAYOU...CRICHTON...FRIENDSHIP...WOMACK...BRICE AND LIBERTY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3215 9282 3215 9293 3213 9293 3206 9343
3224 9348 3224 9343 3226 9341 3241 9287
3217 9281
TIME...MOT...LOC 1249Z 256DEG 27KT 3216 9337
HAIL...1.50IN
WIND...<50MPH
$$
132 follow-up statements
284
WWUS54 KSHV 211306
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
706 AM CST THU JAN 21 2016
LAC013-069-081-211330-
/O.CON.KSHV.SV.W.0007.000000T0000Z-160121T1330Z/
BIENVILLE LA-NATCHITOCHES LA-RED RIVER LA-
706 AM CST THU JAN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CST
FOR SOUTHERN BIENVILLE...NORTH CENTRAL NATCHITOCHES AND NORTHEASTERN
RED RIVER PARISHES...
AT 706 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF
RINGGOLD...OR 26 MILES SOUTH OF MINDEN...MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MARTIN...HALL SUMMIT...SALINE...LUCKY...ASHLAND...CASTOR...BIENVILLE...
FRIENDSHIP...WOMACK...BRICE AND LIBERTY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3215 9282 3215 9293 3213 9293 3212 9331
3228 9333 3241 9287 3217 9281
TIME...MOT...LOC 1306Z 253DEG 28KT 3224 9320
HAIL...1.00IN
WIND...<50MPH
$$
13883
WWUS54 KSHV 211324
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
724 AM CST THU JAN 21 2016
LAC081-211333-
/O.CAN.KSHV.SV.W.0007.000000T0000Z-160121T1330Z/
RED RIVER LA-
724 AM CST THU JAN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RED RIVER PARISH
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3215 9282 3215 9293 3213 9293 3213 9312
3233 9315 3241 9287 3217 9281
TIME...MOT...LOC 1323Z 258DEG 36KT 3228 9295
$$
LAC013-069-211330-
/O.CON.KSHV.SV.W.0007.000000T0000Z-160121T1330Z/
BIENVILLE LA-NATCHITOCHES LA-
724 AM CST THU JAN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CST
FOR SOUTHEASTERN BIENVILLE AND NORTH CENTRAL NATCHITOCHES PARISHES...
AT 723 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF
JONESBORO...MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
SALINE...LUCKY...ASHLAND...BIENVILLE...FRIENDSHIP...BRICE AND LIBERTY
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3215 9282 3215 9293 3213 9293 3213 9312
3233 9315 3241 9287 3217 9281
TIME...MOT...LOC 1323Z 258DEG 36KT 3228 9295
HAIL...1.00IN
WIND...<50MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 5:50 AM CST, 59 minutes earlier.
Area forecast discussion, Jan 21, 5:50 AM CST, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 550 AM CST THU JAN 21 2016 .AVIATION... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING RAPIDLY THIS MORNING IN AN AREA IF STRONG ISENTROPIC LIFT SOUTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA. THIS AREA IS JUST NORTH OF A NORTHWARD RETURNING WARM FRONT CURRENTLY RESIDING ACROSS EAST CENTRAL TEXAS INTO CENTRAL LOUISIANA. CEILINGS AT AREA AIRPORTS NORTH OF THE WARM FRONT ARE IFR TO LIFR WITH VSBYS RANGING FROM 1/4SM ACROSS PORTIONS OF NORTHERN LOUISIANA TO NEAR 3 MILES ACROSS S AR TO UNLIMITED ACROSS NORTHEAST TEXAS. DO NOT SEE MUCH IMPROVEMENT IF ANY IN CEILINGS TODAY AS STORM COVERAGE SHOULD BECOME MORE WIDESPREAD LATER TODAY. A STRONG COLD FRONT WILL BEGIN MOVING INTO THE AREA FROM THE NORTHWEST LATE TODAY/TONIGHT AND THAT WILL ALLOW FOR A NW WIND SHIFT WITH STRONG GUSTS APPROACHING 30KTS OR SO IN SOME LOCATIONS. SHOULD SEE PRECIPITATION TRYING TO WIND DOWN ALONG AND SOUTH OF THE I-20 CORRIDOR LATE TONIGHT BUT WE COULD SEE A RAIN/SNOW MIXTURE AT THE TXK/ELD TERMINALS WITH THE ARRIVAL OF THE UPPER TROUGH...MAINLY AFTER 22/06Z. 13 && .PREV DISCUSSION... /ISSUED 515 AM CST THU JAN 21 2016/ DISCUSSION... WE HAVE A TWENTY DEGREE RANGE OF TEMPERATURES OVER THE AREA THIS MORNING WITH MID 30S NORTH...TO LOW TO MID 40S ALONG I-20 AND LOW TO MID 50S ALONG OUR SOUTHERN TIER OF CP/PA. THIS IS WHERE MOST OF THE INCREASE HAS BEEN ON RADAR WITH ELEVATED THUNDERSTORMS CROPPING UP. HAIL WILL BE POSSIBLE THIS MORNING WITH THE WARM FRONT LIFTING NORTHWARD THIS AFTERNOON. WE ARE ABOUT TO GET A LOOK AT OUR WET BULB ZERO HEIGHT ON THIS MORNINGS SOUNDING. AS THE FRONT LIFTS NORTH...LOW LEVEL WINDS WILL VEER...ENHANCING THE TORNADO THREAT FOR MUCH OF THE SOUTHERN STATES INTO THE OVERNIGHT HOURS FROM ALEXANDRIA AND VICINITY...EASTWARD INTO MS AT VICKSBURG AND JACKSON AND THEN ALONG THE GULF COAST FROM LAKE CHARLES...TO NEW ORLEANS AND MOBILE. AREAS INCLUDED IN THE SPC SLIGHT RISK FOR TODAY RUN FROM LUFKIN AND NACOGDOCHES...ACROSS TOLEDO BEND COUNTRY INTO NATCHITOCHES AND MONROE. A MARGINAL RISK RUNS FROM TYLER...TO SHREVEPORT AND EL DORADO. A STRONG AREA OF LOW PRESSURE WILL DEVELOP RIGHT OVER THE ARKLATEX AS HEIGHTS FALL ALOFT. THE UPPER LOW IS CLOSED OVER NE KN AND WITH ENERGY ROTATING OVER OK...THIS TROUGH IS EXPECTED TO CLOSE OFF AGAIN LATER TODAY RIGHT OVER NE TX AT 552DM ON BOTH GFS AND EURO. THE LOW WILL DEEPEN AND SHIFT INTO N LA AT 549DM AND DOWN TO 543DM OVER THE JACKSON AREA BY DAYBREAK. AS THE LOW BOTTOMS OUT A TRANSISTION TO SNOW WILL OCCUR AS TEMPS FALL WITH THE CORE OF THE LOW. AT THIS TIME WE STILL HAVE NO ADVISORIES FOR TONIGHT DUE TO VERY LIMITED...IF ANY ACCUMULATIONS. WE WILL HOWEVER BE LOOKING A LAKE WIND ADVISORY BY 00Z-12Z WITH WINDY WORDING IN THE CURRENT FORECAST. WE HAVE HELD OFF ON THAT ADVISORY FOR NOW SO AS TO KEEP CYCLE TIMES DOWN ON THE NOAA WX RADIO FOR THE SECOND PERIOD OF THE FORECAST. THIS IS GOING TO BE A GOOD SOAKING FOR CHILLED AREAS AND EVEN MORE SO AS THE WARM FRONT LIFTS NORTHWARD...BUT WE WILL BE SEEING SOMEWHAT MORE SCATTERED AMOUNTS IN THE HEAVIER CONVECTION. RAINFALL AMOUNTS COULD END UP RANGING FROM AN INCH TO TWO INCHES WITH A FEW HIGHERS AMOUNTS POSSIBLE WITH ANY TRAINING OF TSTORMS. THE WPC QPF HAS BEEN UPDATED TO OUR FORECAST. THE BATTLE BETWEEN THE COLD AIR AND THE WARM AIR WILL PLAY OUT RIGHT IN OUR AREA AND AFFECT THE TRACK OF THE LOW ALONG WITH ANY CHANGES TO TEMPERATURES...RAIN TOTALS AND EVEN ANY POTENTIAL FOR SNOW AFTER MIDNIGHT AS THE DAY WEARS ON. PLEASE KEEP ABREAST OF THE WEATHER TODAY AS A CONVECTIVE WATCH MAY BE ISSUED AT SOME POINT TODAY. THIS DEVELOPING STORM WILL CONTINUE TO DEEPEN AND MAKE FOR SOME VERY HAZARDOUS TRAVEL ACROSS MUCH OF THE COUNTRY THIS WEEKEND. MEANWHILE...THE LARGE SURFACE HIGH WILL CLEAR US OUT AND MAKE FOR A CHILLY WEEKEND. SOME MODERATION IN OUR TEMPS WILL OCCUR BY SUNDAY AND INTO NEXT WEEK AHEAD OF ANOTHER COLD FRONT LATE MONDAY WITH MORE SHOWERS TO AFFECT THE FOUR STATE AREA. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 53 35 46 29 / 80 60 10 0 MLU 57 38 43 29 / 90 90 20 0 DEQ 44 30 43 25 / 80 50 10 0 TXK 43 34 45 27 / 80 60 10 0 ELD 43 33 43 27 / 90 90 20 0 TYR 53 33 45 29 / 60 30 10 0 GGG 56 34 46 28 / 80 50 10 0 LFK 66 36 48 29 / 70 40 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 24/13
Hazardous weather outlook, Jan 21, 6:30 AM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 630 AM CST THU JAN 21 2016 LAZ010>014-017>022-TXZ152-153-165>167-221230- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES- WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 630 AM CST THU JAN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL PARISHES SOUTH OF I-20 IN LOUISIANA AND FOR DEEP EAST TEXAS AND TOLEDO BEND COUNTRY. .DAY ONE...TODAY AND TONIGHT... AN APPROACHING UPPER LOW WILL GET STRONGER BY TONIGHT. THE THREAT FOR RAPIDLY REDEVELOPING THUNDERSTORMS WILL PERSIST THROUGHOUT THE DAY AND INTO THE EVENING HOURS. A WARM FRONT WILL SHIFT THE SURFACE WINDS TO SOUTHEAST THIS AFTERNOON AND BRING A TORNADO THREAT TO AREAS TO THE SOUTH OF THE I-20 CORRIDOR. HOWEVER...SOME TRAVEL ALONG I-49 MAY BE AFFECTED BY ISOLATED TORNADOES...ESPECIALLY DURING THE AFTERNOON HOURS. ALSO...DAMAGING LARGE HAIL TO QUARTER AND GOLF BALL SIZE MAY OCCUR EARLY THIS MORNING ANYTIME UNTIL THE UPPER STORM PASSES BY OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE SURFACE WINDS WILL SHIFT BACK TO NORTHWEST AS THE UPPER LOW MOVES OVERHEAD...BRINGING BACK THE COLD AIR. ANY AND ALL RAIN WILL COME TO AN END BY LUNCHTIME. AFTER A CHILLY WEEKEND...WARMER AIR RETURNS WITH MORE SHOWERS EARLY IN THE NEW WORK WEEK...AHEAD OF YET ANOTHER COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY. ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>151-221230- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR- MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 630 AM CST THU JAN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHWEST ARKANSAS...FOR NORTHERN LOUISIANA AND NORTHEAST TEXAS...ALONG AND NORTH OF THE I-20 CORRIDOR AND FOR SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... AN APPROACHING UPPER LOW WILL GET STRONGER AND COLDER BY TONIGHT. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY. SOME LARGE HAIL WILL BE POSSIBLE FOR ANY STRONG THUNDERSTORMS. OVERNIGHT AS THE LOWER ATMOSPHERE CHILLS AND THE CORE OF THE LOW MOVES OVERHEAD...WE WILL LIKELY SEE RAIN TRANSITION OVER TO SNOW AFTER MIDNIGHT. THE GROUND TEMPERATURES WILL HOLD ON TO NEEDED WARMTH TO MELT ANY ACCUMULATIONS BY DAYBREAK. AIR TEMPERATURES NORTH OF HIGHWAY 82 MAY ALLOW SOME ICE TO LINGER ON BRIDGES AND OVERPASSES FOR THE MORNING COMMUTE. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SUNSHINE WILL RETURN IN THE WAKE OF THE UPPER STORM DURING FRIDAY. AFTER A CHILLY WEEKEND...WARMER AIR RETURNS WITH MORE SHOWERS EARLY IN THE NEW WORK WEEK...AHEAD OF ANOTHER COLD FRONT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS SHOULD NOT BE NEEDED THROUGH TONIGHT. 24
In the hours before
Local storm report, Jan 21, 5:41 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
541 AM CST THU JAN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM HAIL GARRISON 31.82N 94.49W
01/21/2016 E1.75 INCH NACOGDOCHES TX PUBLIC
GOLF BALL SIZE HAIL
&&
EVENT NUMBER SHV1600015
21Special weather statement, Jan 21, 5:41 AM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
541 AM CST THU JAN 21 2016
LAZ010-211230-
DE SOTO LA-
541 AM CST THU JAN 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE SOTO PARISH UNTIL 630
AM CST...
AT 541 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOGANSPORT...OR 10 MILES WEST OF MANSFIELD...MOVING NORTHEAST AT 20
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...SOUTH MANSFIELD...GRAND CANE...LONGSTREET...STANLEY...CARMEL
AND KINGSTON.
LAT...LON 3190 9392 3207 9401 3225 9362 3220 9359
3219 9357 3219 9354 3213 9351 3211 9354
3208 9351 3206 9350 3206 9348 3203 9348
3202 9346
TIME...MOT...LOC 1141Z 247DEG 19KT 3202 9389
13Special weather statement, Jan 21, 5:43 AM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
543 AM CST THU JAN 21 2016
LAZ018-020-211230-
NATCHITOCHES LA-GRANT LA-
543 AM CST THU JAN 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATCHITOCHES AND
CENTRAL GRANT PARISHES UNTIL 630 AM CST...
AT 542 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FLATWOODS...OR 10 MILES WEST OF LENA...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLFAX...DRY PRONG...CHOPIN...GORUM...CLOUTIERVILLE...WILLIANA...ALOHA...
BENTLEY AND LAKE IATT.
LAT...LON 3136 9300 3150 9307 3173 9256 3148 9244
3142 9268 3143 9269 3145 9268 3145 9271
3147 9271 3147 9269 3149 9270 3152 9272
3142 9285 3142 9287 3139 9289 3139 9291
3137 9292 3137 9295 3135 9295 3135 9297
TIME...MOT...LOC 1142Z 246DEG 19KT 3145 9295
13Local storm report, Jan 21, 6:09 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
609 AM CST THU JAN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM HAIL GARRISON 31.82N 94.49W
01/21/2016 E1.75 INCH NACOGDOCHES TX PUBLIC
GOLF BALL SIZE HAIL
&&
CORRECTED EVENT TIME
EVENT NUMBER SHV1600015
21Local storm report, Jan 21, 6:11 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 AM CST THU JAN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HAIL TIMPSON 31.91N 94.40W
01/21/2016 E1.00 INCH SHELBY TX PUBLIC
QUARTER SIZE HAIL
&&
CORRECTED EVENT TIME
EVENT NUMBER SHV1600014
21Special weather statement, Jan 21, 6:44 AM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
644 AM CST THU JAN 21 2016
LAZ011-012-018-211330-
RED RIVER LA-NATCHITOCHES LA-BIENVILLE LA-
644 AM CST THU JAN 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BIENVILLE...NORTH
CENTRAL NATCHITOCHES AND RED RIVER PARISHES UNTIL 730 AM CST...
AT 644 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF COUSHATTA...OR 17 MILES EAST OF MANSFIELD...MOVING
EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COUSHATTA...MARTIN...HALL SUMMIT...SALINE...LUCKY...ASHLAND...CASTOR...
EDGEFIELD...BIENVILLE...CHESTNUT...LOGGY BAYOU...CRICHTON...WOMACK AND
GRAND BAYOU.
LAT...LON 3201 9346 3202 9346 3203 9348 3219 9351
3235 9295 3215 9290 3215 9293 3206 9290
TIME...MOT...LOC 1244Z 257DEG 22KT 3212 9342
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 4:17 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 28 min |
| Jan 21, 5:41 AM CST | Special Weather Statement | SHV | De Soto | 49 min |
| Jan 21, 5:43 AM CST | Special Weather Statement | SHV | Grant | 47 min |
| Jan 21, 6:44 AM CST | Special Weather Statement | SHV | Red River | 46 min |
| Jan 21, 7:00 AM CST | Special Weather Statement | SHV | Webster | 45 min |
| Jan 21, 7:44 AM CST | Special Weather Statement | SHV | Union | 16 min |
| Jan 21, 7:45 AM CST | Special Weather Statement | SHV | Union | 45 min |
| Jan 21, 12:24 PM CST | Special Weather Statement | SHV | Bienville, Red River | 51 min |
| Jan 21, 1:07 PM CST | Special Weather Statement | SHV | Natchitoches | 38 min |
| Jan 21, 1:13 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 47 min |
| Jan 21, 1:17 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 28 min |
| Jan 21, 2:05 PM CST | Severe Thunderstorm Warning | SHV | LaSalle | 25 min |
| Jan 21, 3:50 PM CST | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 26 hr |
| Jan 21, 4:11 PM CST | Winter Weather Advisory | SHV | Claiborne, Ouachita, Union | 16 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.